# SDR ASAA2019082631463

- Difficulty date: August 6, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 37,126 hours, 13,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311407620201
- Condition: Dented
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE SKIN HAS A DENT AT FR19R AND STR30R    GROUNDED - YES. DENT FOUND TO BE OUT OF LIMITS PER A320 SRM 53-11-11; CUT OUT DAMAGED AREA PER A320 SRM 53-11-11-300-041; FABRICATED DOUBLER PER SRM 53-11-11-300-041; PERFORMED HFEC (NO CRACKS NOTED) PER NTM 51-10-01 AND 51-10-08; INSTALLED DOUBLER PER SRM 53-11-11-300-041.
